# SDR SWAA111170

- Difficulty date: February 17, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 22,732 hours, 13,169 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: D31354
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE LOOSE.  SECURED GIRT BAR HOOKS PER MM.
